# SDR SIMA20230301001

- Difficulty date: March 1, 2023
- Submitted: March 3, 2023
- Operation: Air carrier
- Aircraft: N760MQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000294
- Aircraft time: 22,012 hours, 19,554 cycles
- System (JASC): 3600 · Pneumatic System
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

EMERGENCY DECLARED BLEED 1 FAIL RAN QRH. MESSAGE CLEARED BLEED FAIL AGAIN RAN QRH. MESSAGE CLEARED BLEED 1 FAIL AGAIN DIVERTED MIA (TRANSFERRED TO NRWC #760-MIA-00785)-C/A-FOLLOWING FIM TASK# 36-11-00-810-815, REMOVED AND REPLACED LH BLEED TEMPERATURE SENSOR IAW AMM# 36-14-03, PERFORMED #1 ENGINE PNEUMATIC BLEED SYSTEM OPS CHECK AND FOUND SYSTEM OK IAW AMM# 36-11-00. SEE NWRC #760-MIA-00785 FOR WORK PERFORMED.
